Alert archive / Nebraska / Wind Advisories in 2013

Wind Advisory 15, NWS Cheyenne, WY

October 31, 2013Banner County, Cheyenne County, Kimball County, Nebraska

NWS Cheyenne, WY issued this wind advisory at Oct 31, 2013, 11:49 AM MDT for Banner County, Cheyenne County, Kimball County, Nebraska. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Oct 31, 2013, 11:49 AM MDT (17:49 UTC)
Expired
Oct 31, 2013, 5:00 PM MDT
In force
5 hr
Issued by
NWS Cheyenne, WY

Counties Banner County, NE, Cheyenne County, NE, Kimball County, NE

The radar

The Cheyenne radar (KCYS), 113 km from the middle of the area, began a volume at 17:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 5.8 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2013-10-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2013-10-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 181 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1976 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
181 m²/s²
0-3 km storm-relative helicity
183 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

878 
WWUS75 KCYS 311749
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1149 AM MDT THU OCT 31 2013

WYZ110-116-117-010600-
/O.CON.KCYS.HW.W.0026.000000T0000Z-131101T0600Z/
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN...VEDAUWOO...
BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER
1149 AM MDT THU OCT 31 2013

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT.

* TIMING...THROUGH THIS EVENING.

* WINDS...WESTERLY BETWEEN 30 TO 45 MPH WITH GUSTS UP TO 60 MPH.

* IMPACTS...HIGH PROFILE AND LIGHT WEIGHT VEHICLES WILL BE 
  IMPACTED. STRONG WINDS POSE A SIGNIFICANT BLOW-OVER RISK TO 
  THESE VEHICLES...ESPECIALLY ON NORTH TO SOUTH ORIENTED ROADS. 
  MOTORISTS ARE URGED TO EXERCISE CAUTION WHEN ENCOUNTERING 
  THESE STRONG AND GUSTY WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD
CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION
AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING
5 1 1 OR ON THE INTERNET.

&&

$$

NEZ020-054-055-312300-
/O.NEW.KCYS.WI.Y.0015.131031T1749Z-131031T2300Z/
BANNER-KIMBALL-CHEYENNE-
INCLUDING THE CITIES OF...HARRISBURG...KIMBALL...SIDNEY
1149 AM MDT THU OCT 31 2013

...WIND ADVISORY IN EFFECT UNTIL 5 PM MDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM MDT THIS AFTERNOON. 

* TIMING...THIS AFTERNOON.

* WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS AROUND 45 MPH. 

* IMPACTS...HIGH PROFILE AND LIGHT WEIGHT VEHICLES WILL BE
  IMPACTED...ESPECIALLY ON NORTH-SOUTH ORIENTED ROADS. MOTORISTS
  ARE URGED TO EXERCISE CAUTION WHEN ENCOUNTERING THESE STRONG AND
  GUSTY WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this wind advisory went out at Oct 31, 11:20 AM MDT, 29 minutes earlier.

Area forecast discussion, Oct 31, 11:20 AM MDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1120 AM MDT THU OCT 31 2013

.SHORT TERM...(TODAY THROUGH SATURDAY NIGHT)
ISSUED AT 331 AM MDT THU OCT 31 2013

THE MAIN WEATHER FOCUS THE NEXT FEW DAYS WILL BE THE WINDS. HIGH
WIND WARNING IS IN EFFECT UNTIL MIDNIGHT TONIGHT FOR THE WIND
CORRIDOR NEAR ARLINGTON AND THE SOUTHERN LARAMIE RANGE AND
FOOTHILLS. SUSTAINED WINDS MAINLY IN THE 35 TO 45 MPH RANGE WITH
GUSTS MOSTLY 50 TO 60 MPH RANGE. THE STRONGEST WINDS SHOULD BE
OVER THE SOUTHERN LARAMIE RANGE MID MORNING THROUGH MID AFTERNOON
ALTHOUGH THE NAM SHOWS BRIEF INCREASE THIS EVENING BEFORE SLOWLY
SUBSIDING THROUGH THE NIGHT. CURRENTLY HALLECK RIDGE AND ARLINGTON
ARE SUSTAINED AROUND 40 MPH WITH GUSTS NEAR 50 MPH.

THE OTHER WIND CONCERN IS OVER THE NEBRASKA PANHANDLE TODAY
AND AGAIN FRIDAY. SUSTAINED WINDS WILL REACH THE 25 TO 30 MPH
RANGE OVER MOST OF THE NEBRASKA PANHANDLE LATE MORNING INTO LATE
AFTERNOON. TOYED WITH THE IDEA OF A WIND ADVISORY FOR THIS AREA
TODAY BUT IT LOOKS LIKE THE WIND GUST CRITERION WILL BE TOUGH TO
MEET AS WINDS ALOFT WILL BE AROUND 35 KTS. ALSO HIGH CLOUDS WILL
MOVE IN BY LATE THIS MORNING WITH MID CLOUDS FOLLOWING THIS
AFTERNOON. CLOUDS WILL INHIBIT DEEPER MIXING AND THEREFORE SHOULD
HOLD WINDS DOWN SOMEWHAT. SO NOT EXPECTING WIDESPREAD ADVISORY
TYPE WIND SPEEDS. A PUSH OF COOLER AIR MAY KEEP WINDS ELEVATED
ACROSS THE PANHANDLE TONIGHT BUT THINKING A WEAK INVERSION WILL
KEEP THE STRONGER WINDS OFF THE SURFACE. HIGHER ELEVATIONS ALONG
THE PINE RIDGE COULD FLIRT WITH ADVISORY WIND SPEED TONIGHT. WINDS
WILL CONTINUE TO BE ON THE HIGH SIDE FRIDAY OVER THE PANHANDLE...
AGAIN LOOKING LIKE A MARGINAL ADVISORY WIND SPEED. WINDS ALOFT
WILL BE PUSHING 45 KTS AND SOME OF THOSE COULD MIX TO THE
SURFACE...BUT CLOUD COVER MAY ONCE AGAIN INHIBIT DEEPER MIXING.

CHANCES FOR PRECIPITATION WILL MOSTLY BE CONFINED TO THE SNOWY AND
SIERRA MADRE RANGES TODAY INTO FRIDAY. WEST TO NORTHWEST UPSLOPE
FLOW WILL SQUEEZE OUT SOME MOISTURE OVER THE MOUNTAINS. 3 TO 6
INCHES OF SNOW CAN BE EXPECTED ON WEST FACING SLOPES AT HIGHER
ELEVATIONS THROUGH FRIDAY AFTERNOON. COULD ALSO SEE SOME LIGHT
SNOW SHOWERS OF THE NORTHERN LARAMIE RANGE TONIGHT AND INTO
NIOBRARA AND CONVERSE COUNTIES AS A QUICK MOVING SHORTWAVE MOVES
THROUGH NORTHWEST FLOW. UPPER LEVEL JET WILL ALSO CONTRIBUTE TO
ENHANCE LIFT OVER THIS AREA. MOST LIKELY WILL NOT SEE MUCH IF ANY
ACCUMULATION OF SNOW ALTHOUGH THE MODELS AREA POINTING TO
RELATIVELY STEEP MID LEVEL LAPSE RATES...SO A QUICK INCH OF SNOW
WITHIN A SNOW BAND IS NOT 100 PERCENT IMPOSSIBLE.

DRY AND WARMING FOR THE START OF WEEKEND. TEMPERATURES SHOULD BE
NEAR NORMAL FRIDAY WITH 40S WEST AND 50S INTO THE PLAINS BUT
FOR SATURDAY...WEST TO SOUTHWEST DOWNSLOPE WINDS WILL WARM
TEMPERATURES 5 TO 10 DEGREES HIGHER WITH 60S INTO THE PLAINS.

.LONG TERM...(SUNDAY THROUGH WEDNESDAY)
ISSUED AT 331 AM MDT THU OCT 31 2013

ONE MORE MILD DAY ON SUNDAY BEFORE COLDER AND STORMY WEATHER ARRIVES
EARLY NEXT WEEK.  SOUTHWESTERLY FLOW IN THE LOW TO MIDLEVELS
STRENGTHENS ON SUNDAY AS A TROUGH DIGS INTO IDAHO.  THE MODELS HAVE
BACKED OFF ON WINDSPEEDS ACROSS SOUTHEAST WY ON SUNDAY WITH 700MB
WINDS AT AROUND 25-30 KTS (YESTERDAY THEY WERE 35-40 KTS).  BOTH THE
GFS AND ECMWF SHOW A SHORTWAVE ROTATING NORTHEASTWARD OUT OF THE
TROUGH ACROSS NORTHERN WY ON SUNDAY EVENING.  THIS IS WHAT DRIVES
THE STRONG FROPA ACROSS THE REGION BETWEEN 06-12Z MONDAY.  700MB
TEMPS DROP TO A CHILLY -10C BY MONDAY MORNING WHICH IS A 12C DROP
FROM SUNDAY MORNING.

BY MONDAY AFTN THE GFS HAS TRENDED TOWARD THE ECMWF SOLN FROM
YESTERDAY THAT SHOWED MORE ENERGY DIVING DOWN THE BACKSIDE OF THE
TROUGH INTO UTAH.  UPSLOPE DEEPENS BY MONDAY NIGHT WITH WINDS
SHIFTING TO MORE NORTHEASTERLY.  THE MODELS CURRENTLY HAVE THE BEST
UPPER LEVEL DIVERGENCE AND QG FORCING OVER COLORADO ON MONDAY NIGHT
AND TUESDAY MORNING...HOWEVER WIDESPREAD QPF WOULD STILL OCCUR IN
AREAS NEAR THE COLORADO BORDER.  CURRENTLY HAVE THE HIGHEST POPS
(30-40 PERCENT OVER LOWER ELEVATIONS) IN THE SOUTHERN HALF OF THE
CWA...CLOSEST TO THE BEST FORCING.  FOR TEMPS...WENT BELOW GUIDANCE
ON TUESDAY WITH THE UPSLOPE AND SNOWFALL.  TROUGH WEAKENS
CONSIDERABLY BY TUESDAY AFTN AND IT IS AT THIS POINT THAT PRECIP
WOULD COME TO AN END.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY MORNING)
ISSUED AT 1120 AM MDT THU OCT 31 2013

STRONG WINDS WILL CONTINUE INTO THIS EVENING ACROSS MOST TERMINALS
THEN EASE SOME OVER THE PLAINS THIS EVENING.  WEST TO NORTHWEST
WINDS WILL GUST TO 35-45 KTS AT TIMES DURING THE AFTERNOON. SOME
MIDLEVEL CLOUDS WILL PASS OVER THE SITES THROUGH TONIGHT WITH SOME
MVFR CIGS HOLDING ON THROUGH THIS EVENING AT KRWL WITH NEARBY MTN
OBSCUREMENT.

&&

.FIRE WEATHER...
ISSUED AT 331 AM MDT THU OCT 31 2013

CRITICAL FIRE WEATHER NOT A CONCERN THROUGH THE NEXT WEEK. BREEZY
TO WINDY TODAY AND FRIDAY. DRY MOST EVERYWHERE OUTSIDE OF THE
SNOWY AND SIERRA MADRE RANGES TODAY AND FRIDAY...THEN NO CHANCES
FOR PRECIPITATION SATURDAY. MORE MOUNTAIN SNOW POSSIBLE SUNDAY
NIGHT.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WARNING UNTIL MIDNIGHT MDT TONIGHT FOR WYZ110-116-117.

NE...NONE.
&&

SHORT TERM...LIEBL
LONG TERM...FINCH
AVIATION...RE
FIRE WEATHER...LIEBL
Hazardous weather outlook, Oct 31, 5:49 AM MDT, 6 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
549 AM MDT THU OCT 31 2013

WYZ110-116-117-011200-
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-
549 AM MDT THU OCT 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

WEST TO NORTHWEST WINDS WILL BE VERY STRONG ACROSS THE ARLINGTON
AREA AND SOUTHERN LARAMIE RANGE THROUGH TONIGHT. GUSTS TO 60-65
MPH WILL BE POSSIBLE AT TIMES AND A HIGH WIND WARNING IS IN
EFFECT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

MUCH COLDER CONDITIONS AND SNOW WILL BE POSSIBLE BY MONDAY INTO
TUESDAY AS A SYSTEM TRACKS OVER THE REGION. SNOWFALL AMOUNTS ARE
UNCERTAIN AT THIS TIME AND WILL DEPEND ON THE EVENTUAL TRACK OF
THE SYSTEM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ101>109-111>115-118-119-011200-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
549 AM MDT THU OCT 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

WEST TO NORTHWEST WINDS WILL INCREASE BY LATE MORNING AND
CONTINUE TO BE ELEVATED THROUGH TONIGHT OVER MUCH OF SOUTHEAST
WYOMING. GUSTS TO 45-50 MPH WILL BE POSSIBLE MAINLY DURING THE
DAYTIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

MUCH COLDER CONDITIONS AND SNOW WILL BE POSSIBLE BY MONDAY INTO
TUESDAY AS A SYSTEM TRACKS OVER THE REGION. SNOWFALL AMOUNTS ARE
UNCERTAIN AT THIS TIME AND WILL DEPEND ON THE EVENTUAL TRACK OF
THE SYSTEM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-011200-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
549 AM MDT THU OCT 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TODAY AND TONIGHT

NORTHWEST WINDS WILL INCREASE BY LATE MORNING AND CONTINUE TO BE
ELEVATED THROUGH THE AFTERNOON ACROSS MUCH OF THE PANHANDLE. GUSTS
TO 40-45 MPH WILL BE POSSIBLE. THE WINDS WILL SUBSIDE DURING THE
EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WINDY CONDITIONS WILL ONCE AGAIN DEVELOP ON FRIDAY AFTERNOON.
NORTHWEST WIND GUSTS TO 40 MPH WILL BE POSSIBLE.

MUCH COLDER CONDITIONS AND SNOW WILL BE POSSIBLE BY MONDAY INTO
TUESDAY AS A SYSTEM TRACKS OVER THE REGION. AT THIS TIME SNOW
ACCUMULATIONS APPEAR TO BE LIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

FINCH

In the hours before

Local storm report, Oct 31, 6:33 AM MDT, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
633 AM MDT THU OCT 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 AM     NON-TSTM WND GST 2 ESE ARLINGTON         41.58N 106.17W
10/31/2013  E58 MPH          CARBON             WY   DEPT OF HIGHWAYS

            WYDOT SITE ARLINGTON EAST

&&

LIEBL
Local storm report, Oct 31, 7:50 AM MDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
750 AM MDT THU OCT 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0511 AM     HIGH SUST WINDS  7 NW ELK MOUNTAIN       41.76N 106.51W
10/31/2013  M47.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            HALLECK RIDGE WYDOT SITE. AVERAGE SUSTAINED WINDS ABOVE
            40 MPH FOR MULTIPLE HOURS. PEAK GUST TO 57 MPH.

0601 AM     NON-TSTM WND GST 2 ESE ARLINGTON         41.58N 106.17W
10/31/2013  M61.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            ARLINGTON EAST WYDOT SITE. SUSTAINED AT 42 MPH.

0715 AM     NON-TSTM WND GST 8 ESE CRYSTAL LAKE RESE 41.10N 105.07W
10/31/2013  M58.00 MPH       LARAMIE            WY   DEPT OF HIGHWAYS

            OTTO WYDOT SITE. SUSTAINED AT 46 MPH.

0715 AM     NON-TSTM WND GST 7 ESE ARLINGTON         41.55N 106.08W
10/31/2013  M63.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            COOPER COVE WYDOT SITE. SUSTAINED AT 43 MPH.

0716 AM     NON-TSTM WND GST 1 ENE BUFORD            41.12N 105.28W
10/31/2013  M60.00 MPH       ALBANY             WY   DEPT OF HIGHWAYS

            BUFORD EAST WYDOT SITE. SUSTAINED AT 45 MPH.

0716 AM     NON-TSTM WND GST 2 WNW BUFORD            41.13N 105.34W
10/31/2013  M58.00 MPH       ALBANY             WY   DEPT OF HIGHWAYS

            LONE TREE WYDOT SITE. SUSTAINED AT 46 MPH.

&&

HAMMER
Local storm report, Oct 31, 8:35 AM MDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
835 AM MDT THU OCT 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 AM     NON-TSTM WND GST 13 SE LARAMIE           41.18N 105.41W
10/31/2013  M57.00 MPH       ALBANY             WY   DEPT OF HIGHWAYS

            VEDAUWOO WYDOT SITE. SUSTAINED AT 43 MPH.

0746 AM     NON-TSTM WND GST 2 WNW BUFORD            41.13N 105.34W
10/31/2013  M62.00 MPH       ALBANY             WY   DEPT OF HIGHWAYS

            LONE TREE WYDOT SITE. SUSTAINED AT 45 MPH.

0755 AM     NON-TSTM WND GST 8 ESE CRYSTAL LAKE RESE 41.10N 105.07W
10/31/2013  M68.00 MPH       LARAMIE            WY   DEPT OF HIGHWAYS

            OTTO WYDOT SITE. SUSTAINED AT 40 MPH.

&&

HAMMER
Local storm report, Oct 31, 9:30 AM MDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
930 AM MDT THU OCT 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0846 AM     NON-TSTM WND GST 1 ENE BUFORD            41.12N 105.28W
10/31/2013  M65.00 MPH       ALBANY             WY   DEPT OF HIGHWAYS

            BUFORD WYDOT SITE. SUSTAINED AT 53 MPH.

0846 AM     NON-TSTM WND GST 23 W CHEYENNE           41.14N 105.23W
10/31/2013  M62.00 MPH       LARAMIE            WY   DEPT OF HIGHWAYS

            REMOUNT WYDOT SITE. SUSTAINED AT 48 MPH.

0850 AM     NON-TSTM WND GST 8 ESE CRYSTAL LAKE RESE 41.10N 105.07W
10/31/2013  M75.00 MPH       LARAMIE            WY   DEPT OF HIGHWAYS

            OTTO WYDOT SITE. SUSTAINED AT 52 MPH.

0900 AM     NON-TSTM WND GST 10 WSW CHEYENNE         41.11N 104.97W
10/31/2013  M65.00 MPH       LARAMIE            WY   DEPT OF HIGHWAYS

            MILE POST 353 WYDOT SITE. SUSTAINED AT 46 MPH.

0906 AM     NON-TSTM WND GST 8 S CHUGWATER           41.64N 104.85W
10/31/2013  M57.00 MPH       LARAMIE            WY   DEPT OF HIGHWAYS

            BEAR CREEK WYDOT SITE. SUSTAINED AT 38 MPH.

&&

HAMMER
Local storm report, Oct 31, 10:39 AM MDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1039 AM MDT THU OCT 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1007 AM     NON-TSTM WND GST 13 SE LARAMIE           41.18N 105.41W
10/31/2013  M61 MPH          ALBANY             WY   DEPT OF HIGHWAYS

            VEDAUWOO WYDOT SITE. SUSTAINED AT 49 MPH.

0915 AM     NON-TSTM WND GST 8 ESE CRYSTAL LAKE RESE 41.10N 105.07W
10/31/2013  M76 MPH          LARAMIE            WY   DEPT OF HIGHWAYS

            OTTO WYDOT SITE. SUSTAINED AT 50 MPH.

&&

HAMMER

Nearby

Wind Advisories in Nebraska, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.